# SDR DALA2017031001945

- Difficulty date: March 9, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N357NB
- Make and model: Airbus A319-114
- Aircraft serial: 1875
- Aircraft time: 39,399 hours, 20,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CHECK FAIL PER SERVICE CHECK, FOUND LEFT OVERWING AFT LIGHT BULB OUT. RELAMPED
